MAUDE Adverse Event Report: EXACTECH, INC. ALTEON CUP, CLSTR HOLE G6, SIZE 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALTEON CUP, CLSTR HOLE G6, SIZE 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ALT XLE LNR EXTCOV G6 40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: biolox delta femoral head 40mm od, +7mm (cat# 170-40-07).Cup (cat# 01-030-10-0654 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six months postop the initial ltha, this (b)(6) male patient was revised due to a peri prosthetic fracture.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2 and h6 have been updated accordingly.As reported, approximately six months postop the initial ltha, this 79 y/o male patient was revised due to a peri prosthetic fracture.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.These devices were used for treatment, not diagnosis.A known surgical risk for total hip revision is potential bone fracture.As part of the preoperative assessment, the surgeon must ensure that no biological, biomechanical, or other factors exist that might adversely affect the surgery and/or postoperative period.The most likely cause for the bone fracture possibly surgical technique and patient conditions at the time of implantation of the total hip components.

Brand Name
ALTEON CUP, CLSTR HOLE G6, SIZE 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12342159
Report Number1038671-2021-00399
Device Sequence Number3515717
Product Code JDI
UDI-Device Identifier10885862550002
UDI-Public10885862550002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALT XLE LNR EXTCOV G6 40
Device Catalogue Number01-030-101-0654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/21/2021
09/21/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date10/19/2021
07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight107 KG